# SDR SWIA200922045

- Difficulty date: April 18, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 17,267 hours, 14,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 400-500 CLIPS CRACKED.  (C CHECK)  REPLACED PER REO.
